Labetalol will be the death of me…

I’ve been taking this medicine since early May when my doctor was concerned my blood pressure was too high. As soon as I started taking it I got sick. Nausea/vomiting and occasional dizziness.

I tried to suck it up thinking my body just needed to adjust and that given time I will be fine. It has now been over a month and I am worse than I started. My blood pressure has come down nicely, the dose was increased about two weeks ago because it was still too high. Since then my pressure has been back to normal. Thankfully. On the other hand I have been experiencing: muscle weakness, headaches, dizziness, nausea, vomiting and occasional light headed. I was super sick all weekend and then yesterday I was super freaked out.

I bent down to give Hannah a hug and kiss and when I got back up I felt extremely light headed, I had to grab the wall to keep from falling over. Then when I was walking into work my purse felt like I was carrying fifty pounds on my shoulder. I got to my desk and knew I wasn’t right. I picked up a pen to write with and my arm actually hurt from holding the pen. It was so heavy feeling.  As you can imagine the rest of the day was down hill from there. I got extremely sick and at one point had to put my head on my desk to keep it from spinning so much. I ended up throwing in the towel around 2:00 and leaving work. Prior to leaving work I called my OB so that she could possibly switch my medicine but she hasn’t called back yet. If  I don’t here anything I am going to call again today.

Has anyone else experienced this with there blood pressure meds? I am usually really good with medicine but this one is tearing me up!

Update: I called the doctor first thing this morning and they returned my call in about 20 minutes. Apparently they accidently deleted my message from yesterday. So I am going in today at 10:15 so we can hopefully get a new game plan.

Advertisements

2 Comments (+add yours?)

  1. Trackback: I’m Making My Move « Life After Lemons…
  2. Nicky
    Oct 28, 2011 @ 08:38:07

    Hmmm, I experienced the light head thing, but was told that when started. Also, the manufacture of Labetelol has been stopped and called back and no one seems to know why????

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: